# SDR SIMA20120814001

- Difficulty date: August 14, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 30,639 hours, 28,270 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 4361, FLIGHT ATTENDANT UNABLE TO CLOSE MAIN CABIN DOOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED AND LUBED CABIN DOOR SEAL IAW EMB 145 AMM 52-18-00.  OPS CHECKED GOOD.  THE AIRCRAFT RETURNED TO SERVICE.
